Couldn't find what you looking for?

TRY OUR SEARCH!


i have experienced the penis shrinkage
Reply

Loading...

Yes, I am on Cymbalta, actually the generic Duzela-30  from Canada, since its $1 instead of $7 per pill,  and am taking 3  x 30 mg a day. For osteoarthritis, [and maybe depression], says the doc. It works pretty well for joint pain and other aches.

Yes, I didn't realize it was the Cymbalta affecting my sex life, until I read the package warnings a few months ago. 

Now, I have just gone from 60 to 90 mg per day (3 pills), and now have an incredibly difficult time getting off, and also maintaining an erection for more than 5 min.. My favorite girl on girl true love DVD almost doesn't do the trick!  In the AM, I wake up without the morning wood.  During the day, I actually have trouble urinating since the thing shrinks to nothing and retreats ! Not kidding !  We should be giving this stuff to the President of North Korea !!!  I have to lose weight, get the arthritis under control, so I can get off of this stuff, I guess !    I am afraid to date in this condition !    ...Sleepless and  Not turned on in California....

Reply

Loading...


where do you live, maybe I can help you out with your orgasims
Reply

Loading...

I PRAY that this medicine will kill my husband's desire. He has been diagnosed as a Sex Addict and if I want to save this marriage, he's going to have to be totally disinterested and non-functioning. I can live with that. It's better than his alternative of 9 affairs, concurrently.

Reply

Loading...

Hi, 50 yr old male. I was on 30mg for about 4 weeks and lost ability to orgasm within first 5 days, lost interest in sex with my beautiful wife..then went to 60mg for probably 4 weeks and basically almost could not function at all...went back to 30mg with no change...could get erection but thats all, and it would not last...then stopped cold turkey after about another 3 months because of what it was doing to me, my penis and testicles began to shrink approx last 4 weeks and have not returned to normal. Interesting thing is that I lift weights, and while on it I became stronger and could lift more weight?...that was the only positive...now I either cry for no reason or am in bad mood and angry for no reason...this stuff truly has been terrible for me, my poor wife who is so precious to me is the one who truly suffers, I am not close to the man she married...it is bad bad stuff and I would never have gone on it if I had any idea what it would eventually do to me.
Reply

Loading...

I've just started and am having the same problem!
Reply

Loading...